HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Prediction Problem in L 2(w)

Files in This Item:
pre757.pdf129.11 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83907

Title: A Prediction Problem in L 2(w)
Authors: Pourahmadi, Mohsen Browse this author
Inoue, Akihiko Browse this author
Kasahara, Yukio Browse this author
Keywords: Duality and orthogonalization
extremal problems
stationary processes
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 757
Start Page: 1
End Page: 7
Abstract: For a nonnegative integrable weight function w on the unit circle , we provide an expression for p = 2, in terms of the series coefficients of he outer function of w, for the weighted Lp distance inff 􀀀T 1 − f|pwdμ, here μ is the normalized Lebesgue measure and f ranges over trigonometric olynomials with frequencies in [{. . . ,−3,−2,−1}\{−n}]∪{m}, m ≥ 0, n ≥ 2. he problem is open for p = 2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69565
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University